# SDR CHQA20131230471

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,168 hours, 22,634 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,270 hours, 20,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 6541
- Condition: Discharged
- Location: Cabin
- Part time: 7,240 hours, 6,391 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS IN THE LT & RT AFT FUSELAGE FAIL TO ILLUMINATE.  REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
